# SDR VNAA2014031300012

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 24,687 hours, 24,879 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR SELECTED UP, CREW RECEIVED RED GEAR DISAGREE CAS MESSAGE, FOLLOWED BY NOSE DOOR OPEN RED CAS MESSAGE. CREW RAN QUICK REFERENCE HANDBOOK PROCEDURE FOR GEAR DISAGREE CAS MESSAGE AND RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CENTERING SENSOR BRACKET ON NOSE GEAR TO BE BENT.  MAINTENANCE R & R CENTERING SENSOR BRACKET, ADJUSTED SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
